# SDR SWI2025F00112

- Difficulty date: November 12, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ATTACHED TO OTBD SIDE OF FLOOR BEAM LBL 12 AND AFT FACE OF FS 280.00     (C-CHECK RO 1/29/2025)    REMOVED AND INSTALLED NEW ANGLE AT OTBD SIDE OF FLOOR BEAM LBL 12 AND AFT FACE OF FS 280.00 REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV K COMPLIED WITH TASK CARD 51-900-1002-SKY
